# SDR AALA20040536

- Difficulty date: May 6, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N14065
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 508
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Separated
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JFK  T896/06  UPON LANDING AT JFK NR 1 MAIN LANDING GEAR WHEEL SEPARATED FROM AXLE AND DEPARTED AIRCRAFT. TAXIED UNEVENTFULLY TO GATE.  AIRCRAFT OUT OF SERVICE FOR DAMAGE ASSESSMENT.--OPEN--
